Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2017, 9:46 PM CST for 10 counties in Oklahoma. It was in force for 59 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 9:46 PM CST (03:46 UTC)
- Expired
- Mar 6, 2017, 10:45 PM CST
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Mayes County, OK, Okfuskee County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:48 PM CST | TSTM WND DMG | 1 N Owasso, OK | POWER POLES DOWN |
| Mar 6, 9:55 PM CST | HAIL 1 | 7 W Sand Springs, OK | HIGHWAY 412 AND 209TH WEST AVENUE |
| Mar 6, 10:00 PM CST | TSTM WND DMG | Verdigris, OK | SEVERAL TREE LIMBS DOWN. FLAG POLE BLOWN DOWN. |
| Mar 6, 10:00 PM CST | HAIL 1 | Bristow, OK | RELAYED VIA MEDIA |
| Mar 6, 10:15 PM CST | TSTM WND DMG | Bixby, OK | 5 POWER POLES SNAPPED |
| Mar 6, 10:16 PM CST | HAIL 1.25 | Shamrock, OK | SOCIAL MEDIA REPORT |
| Mar 6, 10:21 PM CST | HAIL 1 | 3 E Sapulpa, OK | |
| Mar 6, 10:35 PM CST | HAIL 1 | Adair, OK | |
| Mar 6, 10:37 PM CST | TSTM WND DMG | 3 N Bixby, OK | 5 POWER POLES SNAPPED ON MEMORIAL JUST SOUTH OF 121ST. |
| Mar 6, 10:42 PM CST | TSTM WND DMG | Inola, OK | OUTBUILDING DAMAGED BY THUNDERSTORM WINDS. |
| Mar 6, 10:43 PM CST | TSTM WND DMG | Tulsa, OK | TREE BLOWN DOWN ONTO VEHICLE ON PEORIA AVENUE. |
| Mar 6, 10:51 PM CST | TSTM WND GST 60 | 2 Sse Hectorville, OK | SHINGLES BLOWN OFF ROOF, SIDING BLOWN OFF HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.4
The text
As transmitted.
971
WUUS54 KTSA 070346
SVRTSA
OKC037-097-107-111-113-117-131-143-145-147-070445-
/O.NEW.KTSA.SV.W.0016.170307T0346Z-170307T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
946 PM CST MON MAR 6 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Creek County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
Southwestern Washington County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Northwestern Okmulgee County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
Okfuskee County in east central Oklahoma...
* Until 1045 PM CST
* At 946 PM CST, severe thunderstorms were located along a line
extending from near Vera to near Keystone State Park to 6 miles
southeast of Davenport, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Okmulgee... Bristow...
Okemah... Pryor...
Owasso... Bixby...
Sapulpa... Jenks...
Okfuskee... Glenpool...
Coweta... Pryor Creek...
Skiatook... Catoosa...
Collinsville... Verdigris...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 224.
Interstate 44 between mile markers 178 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3589 9662 3644 9612 3645 9516 3537 9628
3537 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0346Z 260DEG 29KT 3647 9589 3614 9625 3564 9668
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
764
WWUS54 KTSA 070412
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1012 PM CST MON MAR 6 2017
OKC117-147-070422-
/O.CAN.KTSA.SV.W.0016.000000T0000Z-170307T0445Z/
Washington OK-Pawnee OK-
1012 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON AND
SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3574 9662 3643 9592 3645 9516 3537 9628
3537 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662
TIME...MOT...LOC 0412Z 337DEG 34KT 3642 9564 3599 9612 3554 9657
$$
OKC037-097-107-111-113-131-143-145-070445-
/O.CON.KTSA.SV.W.0016.000000T0000Z-170307T0445Z/
Rogers OK-Osage OK-Creek OK-Mayes OK-Wagoner OK-Okmulgee OK-Tulsa OK-
Okfuskee OK-
1012 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR CENTRAL ROGERS...SOUTHEASTERN OSAGE...CREEK...NORTHWESTERN
MAYES...NORTHWESTERN WAGONER...NORTHWESTERN OKMULGEE...TULSA AND
OKFUSKEE COUNTIES...
At 1012 PM CST, severe thunderstorms were located along a line
extending from 4 miles southeast of Oologah to Sapulpa to 2 miles
north of Paden, moving south at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Okmulgee... Bristow...
Okemah... Pryor...
Owasso... Bixby...
Sapulpa... Jenks...
Okfuskee... Glenpool...
Coweta... Pryor Creek...
Skiatook... Catoosa...
Collinsville... Verdigris...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 224.
Interstate 44 between mile markers 181 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3574 9662 3643 9592 3645 9516 3537 9628
3537 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662
TIME...MOT...LOC 0412Z 337DEG 34KT 3642 9564 3599 9612 3554 9657
HAIL...1.00IN
WIND...60MPH
$$958
WWUS54 KTSA 070414 CCA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1014 PM CST MON MAR 6 2017
OKC117-147-070422-
/O.COR.KTSA.SV.W.0016.000000T0000Z-170307T0445Z/
Washington OK-Pawnee OK-
1014 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND PAWNEE COUNTIES
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3574 9662 3643 9592 3645 9516 3537 9628
3537 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662
TIME...MOT...LOC 0412Z 289DEG 42KT 3642 9564 3599 9612 3554 9657
$$
OKC037-097-107-111-113-131-143-145-070445-
/O.COR.KTSA.SV.W.0016.000000T0000Z-170307T0445Z/
Rogers OK-Osage OK-Creek OK-Mayes OK-Wagoner OK-Okmulgee OK-Tulsa OK-
Okfuskee OK-
1014 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR CENTRAL ROGERS...SOUTHEASTERN OSAGE...CREEK...NORTHWESTERN
MAYES...NORTHWESTERN WAGONER...NORTHWESTERN OKMULGEE...TULSA AND
OKFUSKEE COUNTIES...
At 1014 PM CST, severe thunderstorms were located along a line
extending from 4 miles southeast of Oologah to Tulsa to 2 miles north
of Paden, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Okmulgee... Bristow...
Okemah... Pryor...
Owasso... Bixby...
Sapulpa... Jenks...
Okfuskee... Glenpool...
Coweta... Pryor Creek...
Skiatook... Catoosa...
Collinsville... Verdigris...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 224.
Interstate 44 between mile markers 181 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3574 9662 3643 9592 3645 9516 3537 9628
3537 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662
TIME...MOT...LOC 0412Z 289DEG 42KT 3642 9564 3599 9612 3554 9657
HAIL...1.00IN
WIND...60MPH
$$895
WWUS54 KTSA 070431
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1031 PM CST MON MAR 6 2017
OKC113-070440-
/O.CAN.KTSA.SV.W.0016.000000T0000Z-170307T0445Z/
Osage OK-
1031 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3553 9662 3643 9558 3645 9516 3537 9628
3537 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662
TIME...MOT...LOC 0430Z 289DEG 42KT 3635 9539 3592 9587 3547 9633
$$
OKC037-097-107-111-131-143-145-070445-
/O.CON.KTSA.SV.W.0016.000000T0000Z-170307T0445Z/
Rogers OK-Creek OK-Mayes OK-Wagoner OK-Okmulgee OK-Tulsa OK-
Okfuskee OK-
1031 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHERN ROGERS...SOUTHEASTERN CREEK...NORTHWESTERN MAYES...
NORTHWESTERN WAGONER...NORTHWESTERN OKMULGEE...SOUTHEASTERN TULSA AND
OKFUSKEE COUNTIES...
At 1030 PM CST, severe thunderstorms were located along a line
extending from 5 miles northwest of Pryor to near Bixby to 2 miles
northwest of Okemah, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Okmulgee...
Okemah... Pryor...
Bixby... Sapulpa...
Jenks... Okfuskee...
Glenpool... Coweta...
Pryor Creek... Catoosa...
Verdigris... Inola...
Kiefer... Beggs...
Boley... Mounds...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 224.
Interstate 44 between mile markers 222 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3553 9662 3643 9558 3645 9516 3537 9628
3537 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662
TIME...MOT...LOC 0430Z 289DEG 42KT 3635 9539 3592 9587 3547 9633
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 9:43 PM CST, 3 minutes earlier.
Area forecast discussion, Mar 6, 9:43 PM CST, 3 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 943 PM CST Mon Mar 6 2017 .DISCUSSION... Tornado watch #64 continues through 3 am...and have recently added Pittsburg and Latimer counties to the watch. Cold front has entered northeast Oklahoma this evening...with a line of storms currently situated along the boundary that extended southwest from northwest Craig county through northwest Creek county...moving east. Well ahead of the front...other discrete storms were across northwest Arkansas...and carried a slightly higher tornadic potential. Front will continue to move east overnight. Have tailored pops accordingly...with most precip to be east of the area after 09-10z. For the most part have left temperatures as they are...with most tweaks coming to pops and winds based off of recent trends. Updated ZFP/AFM/PFM out shortly. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...23 LONG TERM....99
Hazardous weather outlook, Mar 6, 4:46 PM CST, 5 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 446 PM CST Mon Mar 6 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 446 PM CST Mon Mar 6 2017 ...SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. TORNADO. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...early evening. SEVERE THUNDERSTORM. RISK...Significant. AREA...eastern Oklahoma and western Arkansas. ONSET...early-mid evening. AREA AT GREATEST RISK...northeast Oklahoma and western Arkansas. HEAVY RAIN. RISK...Limited. AREA...far eastern Oklahoma and western Arkansas. ONSET...this evening. SIGNIFICANT WINDS. RISK...Elevated. AREA...eastern Oklahoma and western Arkansas. ONSET...ongoing. DISCUSSION... Isolated to scattered thunderstorms may develop early this evening across northeast Oklahoma and northwest Arkansas ahead of the cold front that continues moving through the central Plains. Strong wind fields at the surface and upper levels...will combine with moderate instability and support severe storm development. If discrete storms are able to form ahead of the front early this evening, they would quickly become supercells with the potential for large hail, damaging winds and tornadoes. The tornado threat looks to be maximized during the early to mid evening hours across northeast Oklahoma and northwest Arkansas. However, given the strong low level wind shear, the threat for severe weather, including isolated tornadoes, will persist until the cold front clears the area. In addition to the threat of severe storms...strong winds will continue in advance of the cold front. Sustained south winds of 20 to 30 miles per hour will be common with gusts of around 45 mph likely. This will of course make ongoing wildfire suppression efforts challenging. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...Fire Weather Potential. WEDNESDAY...High Wind Potential and Fire Weather Potential. THURSDAY through Saturday...Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... Fire weather is a concern through the rest of the week, especially for areas which receive little or no rain today. Thunderstorm chances return by the end of the week. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency managers should follow the latest forecasts concerning the severe storm and fire potential today and tonight. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Mar 6, 7:41 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CST MON MAR 6 2017
OKZ058-063-070200-
Delaware OK-Ottawa OK-
741 PM CST MON MAR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES UNTIL 800 PM CST...
At 741 PM CST, a strong thunderstorm was located over Bernice State
Park, moving northeast at 65 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Grove... Fairland...
Afton... Bernice...
Wyandotte... Honey Creek State Park...
Bernice State Park... Cleora...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 296 and 299.
A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.
LAT...LON 3664 9462 3652 9492 3662 9500 3669 9500
3690 9462
TIME...MOT...LOC 0141Z 239DEG 57KT 3664 9490Local storm report, Mar 6, 8:35 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST FORAKER 36.87N 96.57W
03/06/2017 M67 MPH OSAGE OK MESONET
&&
JDSSpecial weather statement, Mar 6, 9:03 PM CST, 43 minutes before
Special Weather Statement National Weather Service Tulsa OK 903 PM CST MON MAR 6 2017 OKZ068-069-072-070330- Adair OK-Sequoyah OK-Cherokee OK- 903 PM CST MON MAR 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH... SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 930 PM CST... At 902 PM CST, a strong thunderstorm was located near Lake Tenkiller State Park, moving northeast at 35 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Stilwell... Marble City... Cookson... Cherokee Landing State Park... Bunch... Lake Tenkiller State Park... Box... A tornado watch remains in effect until 300 AM CST for northeastern and east central Oklahoma. LAT...LON 3554 9500 3564 9507 3591 9472 3561 9450 TIME...MOT...LOC 0302Z 234DEG 31KT 3560 9498
Special weather statement, Mar 6, 9:16 PM CST, 30 minutes before
Special Weather Statement National Weather Service Tulsa OK 916 PM CST MON MAR 6 2017 ARZ010-011-070400- Madison AR-Washington AR- 916 PM CST MON MAR 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1000 PM CST... At 916 PM CST, a strong thunderstorm was located 3 miles northeast of Blackburn, moving northeast at 45 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations in or near the path include... Fayetteville... Elkins... West Fork... Winslow... Hindsville... Wesley... Brentwood... Japton... Blackburn... Goshen... Black Oak... Georgetown... Wyola... Tuttle... Sulphur City... Woolsey... Delaney... Hicks... Arnett... Crosses... This includes Interstate 49 between mile markers 43 and 54. A tornado watch remains in effect until 300 AM CST for northwestern Arkansas. LAT...LON 3591 9367 3577 9422 3588 9431 3618 9384 TIME...MOT...LOC 0316Z 237DEG 38KT 3585 9417
Local storm report, Mar 6, 9:31 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 2 ENE BARTLESVILLE 36.76N 95.95W
03/06/2017 E0.88 INCH WASHINGTON OK TRAINED SPOTTER
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 7:41 PM CST | Special Weather Statement | TSA | Ottawa | 19 min |
| Mar 6, 8:12 PM CST | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Mar 6, 8:31 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 39 min |
| Mar 6, 8:55 PM CST | Severe Thunderstorm Warning | TSA | Adair | 35 min |
| Mar 6, 9:03 PM CST | Special Weather Statement | TSA | Adair | 27 min |
| Mar 6, 9:11 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 49 min |
| Mar 6, 9:19 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 41 min |
| Mar 6, 9:24 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Ottawa, Rogers and 1 more | 66 min |
| Mar 6, 9:40 PM CST | Tornado Warning | TSA | Adair, Sequoyah | 35 min |
| Mar 6, 10:04 PM CST | Severe Thunderstorm Warning | TSA | Adair | 26 min |
| Mar 6, 10:08 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 67 min |
| Mar 6, 10:21 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Creek, Delaware, McIntosh, Mayes, Muskogee and 5 more | 54 min |
| Mar 6, 10:32 PM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Mar 6, 10:53 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 67 min |
| Mar 6, 11:08 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 4 more | 67 min |
| Mar 6, 11:24 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 66 min |
| Mar 6, 11:44 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, McIntosh, Muskogee and 2 more | 61 min |
| Mar 7, 12:28 AM CST | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 47 min |
| Mar 7, 12:51 AM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 39 min |
| Mar 7, 1:11 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 49 min |
| Mar 7, 1:28 AM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Mar 7, 2:32 AM CST | Special Weather Statement | TSA | Choctaw | 43 min |
| Mar 7, 3:53 AM CST | Red Flag Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more | 15 hr |
| Mar 7, 3:44 PM CST | Fire Weather Watch | TSA | Craig, Creek, Nowata, Ottawa, Pawnee, Rogers and 2 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.